Home > Research > Publications & Outputs > Boundary conditions for the scalar field in the...
View graph of relations

Boundary conditions for the scalar field in the presence of signature change

Research output: Contribution to journalJournal articlepeer-review

Published
Close
<mark>Journal publication date</mark>11/1995
<mark>Journal</mark>Classical and Quantum Gravity
Issue number11
Volume12
Number of pages11
Pages (from-to)2767-2777
Publication StatusPublished
<mark>Original language</mark>English

Abstract

We show that, contrary to recent criticism, our previous work yields a reasonable class of solutions for the massless scalar field in the presence of signature change.